Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 659870, 11 pages
http://dx.doi.org/10.1155/2014/659870
Research Article

Stable Perturbed Iterative Algorithms for Solving New General Systems of Nonlinear Generalized Variational Inclusion in Banach Spaces

1Department of Mathematics, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China
2Key Laboratory Higher Education of Sichuan Province for Enterprise Informationalization and Internet of Things, Zigong, Sichuan 643000, China

Received 19 June 2014; Accepted 26 July 2014; Published 14 October 2014

Academic Editor: Jong Kyu Kim

Copyright © 2014 Ting-jian Xiong and Heng-you Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Y. J. Cho, J. Li, and N. J. Huang, “Stability of iterative procedures with errors approximating common fixed points for a couple of quasi-contractive mapping in q-uniformly smooth Banach Spaces,” Journal of Mathematical Analysis and Applications, vol. 272, no. 2, pp. 435–447, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. P. Agarwal, J. W. Chen, Y. J. Cho, and Z. P. Wan, “Stability analysis for parametric generalized vector quasi-variational-like inequality problems,” Journal of Inequalities and Applications, vol. 2012, article 57, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Alimohammady and M. Roohi, “A system of generalized variational inclusion problems involving (A,η)-monotone mappings,” Filomat, vol. 23, no. 1, pp. 13–20, 2009. View at Publisher · View at Google Scholar
  4. X. P. Ding, “General algorithm of solutions for nonlinear variational inequalities in Banach space,” Computers & Mathematics with Applications, vol. 34, no. 9, pp. 131–137, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. P. Ding, “Iterative process with errors to locally strictly pseudocontractive maps in Banach spaces,” Computers & Mathematics with Applications, vol. 32, no. 10, pp. 91–97, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. P. Ding, “Perturbed proximal point algorithms for generalized quasivariational inclusions,” Journal of Mathematical Analysis and Applications, vol. 210, no. 1, pp. 88–101, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Y. P. Fang, N. J. Huang, and H. B. Thompson, “A new system of variational inclusions with (H,η)-monotone operators in Hilbert spaces,” Computers & Mathematics with Applications, vol. 49, no. 2-3, pp. 365–374, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. P. Fang and N. J. Huang, “H-monotone operator and resolvent operator technique for variational inclusion,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “Some convergence and stability results for the Kirk multistep and Kirk-SP fixed point iterative algorithms,” Abstract and Applied Analysis, vol. 2014, Article ID 806537, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. J. Huang and Y. P. Fang, “Generalized m-accretive mappings in Banach spaces,” Journal of Sichuan University, vol. 38, no. 4, pp. 591–592, 2001. View at Google Scholar
  11. N. J. Huang, Y. P. Fang, and C. X. Deng, “Nonlinear variational inclusions involving generalized m-accretive mappings,” in Preceedings of the Bellman Continum: International Workshop on Uncertain Systems and Soft Computing, pp. 323–327, Beijing, China, 2002.
  12. J. U. Jeong, “Sensitivity analysis for a system of extended generalized nonlinear quasi-variational inclusions in q-uniformly smooth Banach spaces,” International Mathematical Forum, vol. 7, no. 3, pp. 2465–2480, 2012. View at Google Scholar · View at MathSciNet
  13. M. M. Jin, “Iterative algorithm for a new system of nonlinear set-valued variational inclusions involving (H,η)-monotone mappings,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 3, article 114, 2006. View at Google Scholar · View at MathSciNet
  14. M. M. Jin, “A new system of general nonlinear variational inclusions involving (A, η)-accretive mappings in Banach Spaces,” Mathematical Inequalities and Applications, vol. 11, no. 4, pp. 783–794, 2008. View at Google Scholar
  15. M. M. Jin, “Perturbed iterative algorithms for generalized nonlinear set-valued quasivariational inclusions involving generalized m-accretive mappings,” Journal of Inequalities and Applications, vol. 2007, Article ID 29863, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. M. Jin, “Perturbed algorithm and stability for strongly nonlinear quasi-variational inclusion involving H-accretive operators,” Mathematical Inequalities & Applications, vol. 9, no. 4, pp. 771–779, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. K. R. Kazmi and M. I. Bhat, “Iterative algorithm for a system of nonlinear variational-like inclusions,” Computers & Mathematics with Applications, vol. 48, no. 12, pp. 1929–1935, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. K. R. Kazmi and M. I. Bhat, “Convergence and stability of iterative algorithms of generalized set-valued variational-like inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 166, no. 1, pp. 164–180, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. H. Y. Lan, “Stability of perturbed iterative algorithm for solving a system of generalized nonlinear equations,” Nonlinear Functional Analysis and Applications, vol. 14, no. 1, pp. 1–11, 2009. View at Google Scholar · View at MathSciNet
  20. H. Y. Lan and Q. K. Liu, “Iterative approximation for a system of nonlinear variational inclusions involving generalized m-accretive mappings,” Nonlinear Analysis Forum, vol. 9, no. 1, pp. 33–42, 2004. View at Google Scholar · View at MathSciNet
  21. H. Y. Lan and J. K. Kim, “Stable perturbed iteration procedures for solving new strongly nonlinear operator inclusions in Banach spaces,” Nonlinear Functional Analysis and Application, vol. 18, no. 3, pp. 433–444, 2013. View at Google Scholar
  22. H. G. Li, “A nonlinear inclusion problem involving (α,λ) -NODM set-valued mappings in ordered Hilbert space,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1384–1388, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. H. G. Li, D. Qiu, J. M. Zheng, and M. M. Jin, “Perturbed Ishikawa-hybrid quasi-proximal point algorithm with accretive mappings for a fuzzy system,” Fixed Point Theory and Applications, vol. 2013, article 281, 2013. View at Publisher · View at Google Scholar
  24. H. G. Li, D. Qiu, and M. M. Jin, “GNM ordered variational inequality system with ordered Lipschitz continuous mappings in an ordered Banach space,” Journal of Inequalities and Applications, vol. 2013, article 514, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. H. G. Li, D. Qiu, and Y. Zou, “Characterizations of weak-ANODD set-valued mappings with applications to an approximate solution of GNMOQV inclusions involving operator in ordered Banach spaces,” Fixed Point Theory and Applications, vol. 2013, article 241, 2013. View at Google Scholar
  26. H. G. Li, A. J. Xu, and M. M. Jin, “A Hybrid proximal point three-step algorithm for nonlinear set-valued quasi-variational inclusions system involving A,η-accretive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 635382, 2010. View at Publisher · View at Google Scholar · View at Scopus
  27. H. G. Li, A. J. Xu, and M. M. Jin, “An Ishikawa-hybrid proximal point algorithm for nonlinear set-valued inclusions problem based on (A,η)-accretive framework,” Fixed Point Theory and Applications, vol. 2010, Article ID 501293, 12 pages, 2010. View at Publisher · View at Google Scholar
  28. Z. Q. Liu, J. S. Ume, and S. M. Kang, “On a system of nonlinear variational inclusions with Hh,n-monotone operators,” Abstract and Applied Analysis, vol. 2012, Article ID 643828, 21 pages, 2012. View at Google Scholar · View at MathSciNet
  29. J. W. Peng and L. J. Zhao, “General system of A-monotone nonlinear variational inclusions problems with applications,” Journal of Inequalities and Applications, vol. 2009, Article ID 364615, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. P. Sunthrayuth and P. Kumam, “Iterative algorithms approach to a general system of nonlinear variational inequalities with perturbed mappings and fixed point problems for nonexpansive semigroups,” Journal of Inequalities and Applications, vol. 2012, article 133, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S. Saewan and P. Kumam, “Existence and algorithm for solving the system of mixed variational inequalities in Banach spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 413468, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. M. J. Shang, X. F. Su, and X. L. Qin, “An iterative method for a variational inequality and a fixed point problem for nonexpansive mappings,” Acta Mathematica Scientia A, vol. 30, no. 4, pp. 1126–1137, 2010. View at Google Scholar · View at MathSciNet
  33. Y. C. Xu, X. F. He, Z. B. Hou, and Z. He, “Generalized projection methods for Noor variational inequalities in Banach spaces,” Acta Mathematica Scientia Shuxue Wuli Xuebao: Chinese Edition, vol. 30, no. 3, pp. 808–817, 2010. View at Google Scholar · View at MathSciNet
  34. J. H. Zhu, S. S. Chang, and M. Liu, “Algorithms for a system of general variational inequalities in Banach spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 580158, 18 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  35. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus